Keyword : 2-dimensional consecutive k-out-of-n:F:system


Reliability of a 2-Dimensional Consecutive k-out-of-n:F System with a Restriction in the Number of Failed Components
Tetsushi YUGE Masaharu DEHARE Shigeru YANAGI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2003/06/01
Vol. E86-A  No. 6 ; pp. 1535-1540
Type of Manuscript:  PAPER
Category: Reliability, Maintainability and Safety Analysis
Keyword: 
reliabilityapproximation2-dimensional consecutive k-out-of-n:F:system
 Summary | Full Text:PDF